# SDR ASAA0873493

- Difficulty date: September 3, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146A9401
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO PIT FLOOR PANEL T-SPLICE PLATE AT BS 767.  CORROSION FOUND ON AFT CARGO PIT FLOOR PANEL IAW SPLICE PLATE FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMIT.  TEE SPLICE PLATE WAS REPLACED IAW B737 700 SRM 53 00 53 AND DWG 146A9401.
